ITEM METADATA RECORD
Title: Symbolic evaluation of dimensionally regularized feynman diagrams
Authors: Gastmans, Raymond ×
Van Proeyen, Antoine
Verbaeten, Pierre #
Issue Date: 1979
Publisher: Elsevier science bv
Series Title: Computer physics communications vol:18 issue:2 pages:201-203
URI: 
ISSN: 0010-4655
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
Informatics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science